Journal of Inequalities and Applications
Volume 2 (1998), Issue 2, Pages 137-148
Operator inequalities associated with Hölder–McCarthy and Kantorovich inequalities
Department of Applied Mathematics, Faculty of Science, Science University of Tokyo, 1-3 Kagurazaka, Shinjuku, Tokyo 162, Japan
Received 23 January 1997
Copyright © 1998 Takayuki Furuta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss operator inequalities associated with Hölder–McCarthy and Kantorovich inequalities. We give a complementary inequality of Hölder–McCarthy one as an extension of  and also we give an application to the order preserving power inequality.